Skip to main content

Dynamics of an infectious disease in a population with birth pulses

Dates

Publication Year
1998
Publication Date
1998-04

Citation

MG Roberts, and RR Kao, Dynamics of an infectious disease in a population with birth pulses: Mathematical Biosciences [Math. Biosci.], vol. 149, no. 1, pp. 23-36, Apr 1998.

Contacts

Author :
MG Roberts, RR Kao

Attached Files

Click on title to download individual files attached to this item.

csa_50990.xml 1.75 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 50990
ISSN CSA 0025-5564
Accession Number CSA 4316162

Citation Extension

citationTypeJournal Article
journalMathematical Biosciences [Math. Biosci.], vol. 149, no. 1, pp. 23-36, Apr 1998
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...